Can Temporal Arteritis Symptoms be Caused by Medication
Hello, My wife was placed on generic Imdur ER, 7 days later she had a massive bilateral headache, even after the Imdur was stopped the right eye was blurred and seeing double and she had pain on the right side. On day 7 on the imdur she had been out at a theme park all day walking and it was quite warm. This is when the headache, blurred and double vision started. She was diagnosed with Temporal Arteritis, all blood tests, CT and MRI as well as biopsys of both sides were negative. IV steroids were given in the hospital for 3 days. Now on 60mg of prednisone daily. Seen by RA specialist, Neurologists and eye specialist multiple times… the pain and double vision is gone with just some haze still in the right eye. Peripheral vision test shows an area in the right eye in the lower right quadrant where the double vision had been the most severe where she can not see.
As I understand it, imdur is a vassal dilator and from what I read side effects can be magnified by standing for long periods of time in hot weather.
I keep asking the specialists if the temporal arterial inflammation could have been caused by the imdur and keep getting rebuffed.
Anyone have any thoughts?